We prove a magnetic version of the Maz'ya–Shaposhnikova singular limit of nonlocal norms with vanishing fractional parameter. This complements a general convergence result recently obtained by authors when the parameter approaches one.

The Maz'ya–Shaposhnikova limit in the magnetic setting / Pinamonti, Andrea; Squassina, Marco; Vecchi, Eugenio. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - STAMPA. - 449:2(2017), pp. 1152-1159. [10.1016/j.jmaa.2016.12.065]

The Maz'ya–Shaposhnikova limit in the magnetic setting

VECCHI, EUGENIO
2017

Abstract

We prove a magnetic version of the Maz'ya–Shaposhnikova singular limit of nonlocal norms with vanishing fractional parameter. This complements a general convergence result recently obtained by authors when the parameter approaches one.
2017
The Maz'ya–Shaposhnikova limit in the magnetic setting / Pinamonti, Andrea; Squassina, Marco; Vecchi, Eugenio. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - STAMPA. - 449:2(2017), pp. 1152-1159. [10.1016/j.jmaa.2016.12.065]
Pinamonti, Andrea; Squassina, Marco; Vecchi, Eugenio
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/584355
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 27
  • ???jsp.display-item.citation.isi??? 27
social impact